Son Cries With A High Fever — Then Mom Realizes Doctors Are Making A Terrifying Mistake Son Cries With A High Fever — Then Mom Realizes Doctors Are Making A Terrifying Mistake
Drugs are invented by science, but they aren’t perfect – we may be allergic to a certain pill and be seemingly cured by another.... Son Cries With A High Fever — Then Mom Realizes Doctors Are Making A Terrifying Mistake

Drugs are invented by science, but they aren’t perfect – we may be allergic to a certain pill and be seemingly cured by another.

The following story surrounds a drug called Ibuprofen, commonly used to relieve headaches and back pain.

Due to its anti-inflammatory properties, a mother named Hayley Lyons gave a few to her son, Lewis, who was down with chicken pox after they visited the local doctor.

He was fine, initially.

Image Credit: Hayley Lyons / Facebook

Till the drug showed nasty side-effects.


Image Credit: Hayley Lyons / Facebook

Lewis’s condition grew worse, and painful. He had developed sepsis as a result.

Image Credit: Hayley Lyons / Facebook

Alarmed, Hayley quickly took Lewis off the drugs and the pain slowly subsided.

Image Credit: Hayley Lyons / FacebookThe National Institute for Health and Care Excellence in the United Kingdom has issued a warning for the deadly combination.

Image Credit: Hayley Lyons / Facebook

Hayley Lyons now shares her story on Facebook to spread the word – parents should always be cautious when administering drugs to children, regardless of symptoms.

Image Credit: Hayley Lyons / Facebook

Henry Okafor

  • Ronda

    2017-02-04 #1 Author

    So sad. Po baby 😥

    Reply

  • Taylor

    2017-02-05 #2 Author

    That’s so sad I couldn’t imagine !

    Reply

Your email address will not be published. Required fields are marked *